Life Extension Aspirin, 81 mg, 300 Enteric Coated tabs
Numerous studies document the multiple health benefits of daily low dose aspirin.
Aspirin helps to maintain normal platelet aggregation in blood vessels via several mechanisms, including suppressing thromboxane H2, prostaglandin E2, and possibly C-reactive protein.
Life Extension's mission is simply to help you live a healthier, longer life. They are at the forefront of medical research, constantly looking for ways to prolong youth, health, and life. They have been at it for more than 34 years, investing more than $140 million to find therapies and technologies that could lead to lifesaving cures for the diseases of aging.
Life Extension insists on purchasing only the highest quality raw materials from all over the world, primarily from leading US, Japanese and European sources. They go one step further by using advanced analytical methods, such as high-performance liquid chromatography and gas chromatography/mass spectrometry, to ensure Their products meet label claims for potency and purity. Life Extension tests its raw materials using US Pharmacopeia and other exacting pharmaceutical assay standard.
Serving Size: 1 tablet
Servings Per Container: 300
Aspirin (NSAID- nonsteroidal anti-inflammatory drug)
Inactive ingredients: acetylated monoglycerides, anhydrous lactose, colloidal silicon dioxide, croscarmellose sodium, D&C yellow #10, Aluminum Lake, hypromellose, hypromellose phthalate, iron oxide Yellow (iron oxide ochre), microcrystalline cellulose, mineral oil, polyethylene glycol (PEG)-400, polysorbate 80 and titanium dioxide. May also contain: FD&C Yellow #6 Aluminum Lake, methacrylic acid copolymer, propylene glycol, starch, stearic acid, talc, and triacitin.
Temporarily relieves minor aches and pains. Other therapy as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches, fever, or other symptoms needing immediate relief.
Do not exceed recommended dosage.
Drink a full glass of water with each dose.
Adults and children 12 years of age and over: take 4 to 8 tablets every four hours not to exceed 48 tablets in 24 hours, unless directed by a doctor.
Children under 12 years of age: consult a doctor.
Do not use in children under four years of age.
Disclaimer: No claims found on our web pages or in print have been evaluated by the Food and Drug Administration. Products and descriptions are not intended to diagnose,
treat, cure, or prevent any disease. No claim or opinion on these pages is intended to be, nor should be construed to be, medical advice. Please consult with a healthcare
professional before starting any diet or exercise program. SuperVits.com assumes no responsibility for product claims and guarantees made in product descriptions on this website.
Product descriptions and images are the property of the respective product manufacturers. Prices and information on these pages are subject to change without notice. Actual product
received may appear different than product pictured or described on this website due to manufacturer packaging and formula changes. SuperVits.com is not responsible for typographical
errors on these web pages.
© 2017 Discount Health Foods, Inc. All Rights Reserved.
Website Security Management by Drundo Secure Ecommerce